# SDR CA030409001

- Difficulty date: April 7, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 12,841 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSPECTION, AME FOUND HYDRAULIC PUMP BELT TO BE CRACKED AND STARTING TO DELAMINATE (1/8INCH DELAMINATED) AT LAP JOINT.  BELT REPLACED PRIOR TO FURTHER FLIGHT.  IT WAS NOTED THAT THE BELT WAS 'VERY TIGHT' WHEN STRETCHED TO REQUIRED VALUE ON INSTALLATION.
